# SDR AWXA200401317

- Difficulty date: November 12, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69353654
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A .5 INCH CRACK WAS FOUND IN UPPER ATTACH ANGLE OF FLOOR INTERCOSTAL BETWEEN BS 380 AND BS 400, BL 0.  MAINTENANCE REMOVED CORRODED UPPER ATTACH ANGLE ON FLOOR INTERCOSTAL FROM BS 380 TO BS 400, BL 0; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 69-35365-4; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12.
